# SDR UIEA2019062874600

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,375 hours, 17,238 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Shutoff Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENG BLEED EICAS MESSAGE.( RE-RACKED BLEED AIR CONTROL CARD, VISUALLY INSPECTED RH ENGINE PRSOV, REMOVED CONNECTORS, CLEANED, AND RE-SECURED CONNECTORS. PERFORMED BITE TEST TO PNEUMATIC CONTROL, ALL FAULTS CLEARED. OPS CHECK NORMAL, REF B767 FIM 36-10 FOR WORK PERFORMED. )
